# SDR SWIA202163867

- Difficulty date: October 5, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM   (C CHECK RO 1/16/2022)   LH AILERON WING AFT SPAR BUSHINGS REMOVED AND REPLACED W/NEW HARDWARE IAW CRJ700 AMM 20-31-400-801-A01
